# SDR SWAA030719

- Difficulty date: March 29, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 59,843 hours, 59,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BS 1016 BULKHEAD CRACKED (5 EA) AT THE 12, 1 AND 3 O`CLOCK POSITIONS RADIATING FROM RIVETS AT THE PERIPHERY OF THE PRESS PLUG.  REPAIRED BULKHEAD PER SWA EA AND SRM.
